# SDR DALA14010930662

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 73,406 hours, 33,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FWD UPPER LATCH IS RUBBING RECEIVER.  REMOVED L2 DOOR GUIDE ARM ASSY AND REPLACED GUIDE ARM PIVOT PIN AND BUSHING AND REINSTALLED GUIDE, R & R L2 DOOR FWD UPPER LATCH  FITTING IAW AMM 52-11.  REMOVED EXTERIOR HANDLE AND SHAFTS AND REINSTALLED WITH NEW CLUTCH COLLAR AND CENTER SHAFT IAW AMM 52-11.
